| Model Number |
GALILEO® LAG SCREW INSERTER |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation showed the locking key and pinch guard are dissembled from the device.The weld of pin that hold it together has broken off.Device functioning could not be performed due to the damaged of the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
On 05/05/2022, it was reported by a sales representative via sems that a 5030-000 lag screw inserter seems to be missing a pin to hold the spring in place.This was discovered during an unknown time with no patient effect reported.